# SDR DALA2019102186042

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,513 hours, 40,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Indication
- Location: Bs 1542
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 EXTERNAL DFEC INSPECTION OF STR 14R SHOWS INDICATION AT STA 1542. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 113-0001:5331-01282-03/010 00286 COMPLIED WITH REPAIR INSTRUCTIONS OF ERA 582107-14AD REV. ORIGINAL. (1319921)
